Diffusion of Behavior and Equilibrium Properties in Network Games
Download full text from publisher
Other versions of this item:
- Matthew O. Jackson & Leeat Yariv, 2007. "Diffusion of Behavior and Equilibrium Properties in Network Games," American Economic Review, American Economic Association, vol. 97(2), pages 92-98, May.
More about this item
NEP fieldsThis paper has been announced in the following NEP Reports:
- NEP-ALL-2007-01-28 (All new papers)
- NEP-GTH-2007-01-28 (Game Theory)
- NEP-NET-2007-01-28 (Network Economics)
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:clt:sswopa:1264. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Victoria Mason). General contact details of provider: http://www.hss.caltech.edu/ss .
We have no references for this item. You can help adding them by using this form .